Pacific Journal of Mathematics

Decompositions of algebraically compact modules.

Alberto Facchini

Article information

Source
Pacific J. Math., Volume 116, Number 1 (1985), 25-37.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102707245

Mathematical Reviews number (MathSciNet)
MR769820

Zentralblatt MATH identifier
0546.16011

Subjects
Primary: 16A52
Secondary: 16A48 18B99: None of the above, but in this section

Citation

Facchini, Alberto. Decompositions of algebraically compact modules. Pacific J. Math. 116 (1985), no. 1, 25--37. https://projecteuclid.org/euclid.pjm/1102707245


Export citation

References

  • [1] F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Berlin, Springer, 1974.
  • [2] S. Balcerzyz, On algebraically compact groups of I. Kaplansky, Fund. Math., 44 (1957), 91-93.
  • [3] R. T. Bumby, Modules which are isomorphic to submodules of each other, Arch. Math., 16 (1965), 184-185.
  • [4] F. Couchot, Sous-Modules Purs et Modules de Type Cofini, Seminaire d'Algebre Paul Dubreil, Proceedings, Paris 1976-1977, Lecture Notes in Math. 641, Berlin, Springer (1978), 198-208.
  • [5] A. Facchini, Spectral categories and varieties of preadditive categories, J. Pure Appl. Algebra, 29 (1983), 219-239.
  • [6] E. R. Fisher, Abelian Structures I, Abelian Group Theory, 2nd New Mexico State University Conference, 1976, Lecture Notes in Math. 616, Berlin, Springer (1977), 270-322.
  • [7] L. Fuchs,Infinite Abelian Groups,Vol. I, New York, Academic Press, 1970.
  • [8] P. Gabriel and U. Oberst, Spektralkategorien und regulre Ringe im VonNeumann- schen Sinn, Math. Z., 92 (1966), 389-395.
  • [9] S. Garavaglia, Direct product decomposition of theories of modules, J. Symbolic Logic, 44 (1979), 77-88.
  • [10] S. Garavaglia, Decomposition of totally transcendental modules, J. Symbolic Logic, 45 (1980), 155-164.
  • [11] K. R. Goodearl and A. K. Boyle, Dimension theoryfor nonsingular injectie modules, Mem. Amer. Math. Soc, 177 (1976).
  • [12] I. Kaplansky, Infinite abelian groups, Ann Arbor, Univ. of Michigan Press, 1954.
  • [13] J. Los, Abelian groups that are direct summands of every abelian group which contains them as pure subgroups, Fund. Math.,44 (1957), 84-90.
  • [14] J. M. Maranda, On pure subgroups of abelian groups, Arch. Math., 11 (1960), 1-13.
  • [15] E. Matlis, Cotorsion Modules, Mem. Amer. Math. Soc, 49 (1964).
  • [16] A. Orsatti, Introduzione ai gruppi abeliani astratti e topologici, Bologna, Pitagora Ed., 1979.
  • [17] J. E. Roos, Locally distributive spectral categories and strongly regular rings, Reports of the Midwest Category Seminar, Lecture Notes in Math. 47, Berlin, Springer (1967), 156-181.
  • [18] B. T. Stenstrm, Pure submodules, Ark. Mat., 7 (1969), 159-171.
  • [19] R. B. Warfield, Purity and algebraic compactness for modules, Pacific J. Math., 28 (1969), 699-719.
  • [20] R. B. Warfield, Decompositions of infective modules, Pacific J. Math.,31 (1969), 263-276.
  • [21] M. Ziegler, Model theory of modules, Ann. Pure Appl. Logic, 26 (1984), 149-213.
  • [22] B. Zimmermann-Huisgen and W. Zimmermann, Algebraically compact rings and modules, Math. Z., 161 (1978), 81-93.